# SDR CALA2014112492731

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 97,809 hours, 11,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH SEAT EMER EXIT LIGHT INOPERATIVE AT 39 HJK, 35ABC & 37ABC.  SECURED EMER EXIT LIGHT ASSEMBLY CONNECTORS.  OPERATIONS CHECKED OK.
